Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 7, Issue 2 (2014), 41-49.
Generalized Hermite -Hadamard type integral inequalities for functions whose 3rd derivatives are s-convex
In this paper, we have established Hermite-Hadamard type inequalities for functions whose 3rd derivatives are s-convex depending on a parameter. These results have generalized some relationships with .
Tbilisi Math. J., Volume 7, Issue 2 (2014), 41-49.
Received: 17 June 2014
Accepted: 12 November 2014
First available in Project Euclid: 12 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26D07: Inequalities involving other types of functions
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators 26D15: Inequalities for sums, series and integrals 26A33: Fractional derivatives and integrals
Sarikaya, Mehmet Zeki; Budak, Hüseyin. Generalized Hermite -Hadamard type integral inequalities for functions whose 3rd derivatives are s-convex. Tbilisi Math. J. 7 (2014), no. 2, 41--49. doi:10.2478/tmj-2014-0015. https://projecteuclid.org/euclid.tbilisi/1528768974